A 51-year-old fit woman visited the oncology department because of metastasised (right femur, liver and breast) melanoma for which she was treated with nivolumab, an antibody that targets the programmed cell death 1 (PD-1) receptor on T cells. After the 13th treatment cycle the patient developed sharply demarcated, irregularly shaped depigmentation on the chest (figure 1A). Evaluation of the computed tomography (CT) scan before the 17th cycle only showed a residual lesion in the right femur, which means there was an almost complete immune-related response based on the immune-related response criteria.1 Shortly after the 17th cycle she developed discrete, slightly scaly, erythematous papules distributed over the extremities, in particular on the palms and dorsomedial aspect of the feet (figure 1B). The plantar surface and the heels showed hyperkeratosis with a violaceous margin (figure 1C). In addition, whitish reticulate striae on the buccal mucosa were noted. The eosinophil count in the blood was not raised. The patient had not used any other medications.